Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My brother is suffering from Filariasis diseses could u please advise me

Hi hello Doctor this is rajkamal from kanchipuram my brother is suffering from Filariasis diseses could u please advise me what i have to do now...........
Asked On : Tue, 18 May 2010
Answers:  3 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. was any investigation done to rule out filariasis from elephantiasis?
2. you haven't mentioned about any symptoms arising out of pathology?
3. as your brother is suffering from filariasis, either he has or will sooner or later, suffer from Lymphatic filariasis i.e. blockage of lymphatic channels and swelling of scrotum i.e. hydrocele.
3. as both these conditions are diabling and disfiguring seek prompt medical care whether the infection is active or has progressed to complications.
4. DEC (hetrazan) is the drug of choice in these conditions
Answered: Tue, 2 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
If diagnosed case you need the antibiotic therapy (diethyl carbamazine) is the mainstay of therapy for filiariasis. The dose is 6 mg per kilogram of body weight given as a single dose daily. The total duration of treatment is for about three weeks. Ivermectin is another drug that can be used. It is particularly useful against the parasites Bancrofti and Brigia.
Follow your nearest doctor
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Take Tab.Shlipadari Ras 2tabs thrice a day Tab. Vriddhi Vardhikahara Vati 1tab thrice a day Tab.Gokshuradi Guggul 1tab thrice daily Tab.Chandraprabha vati 1 tab thrice a day
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor